Hi I am 35 yrs old, since june 2007 out of the blue i had limp feeling in my throat when i swallowed..I became nervous and stressed after being to specialists and they said there was nothing wrong with my throat...then 1 month later I had a weird feeling in my ear (swimmers ear).....again specialists said nothing wrong there......2 weeks after that i started having burning sensations in my upper arms on and off.....then my back........and then my thighs.......i went for a physical the dr said my iron level was at 8. I am now taking 1 iron pill 2 times a day. Is it possible that these muscle aches are due to my low iron level or anxiety.?
i have had alot of headaches but they have diminshed and also the tiredness is getting better,,,,,but 1 dr did say that muscle aches and burning sensation was due to the low iron.......and i had they aches before i took the iron pills but then 2 other doctors said that the muscle aches is not due to the low iron level.
hi, i had exactly same symptoms as you, and its definitely iron!! i was so low, only 5, had all the symptoms possible, tiredness, irregular heartbeat, and those aches on my muscles. i even have like an increased lymph node in my throat, but my doctors don't know why.. however, don't stress over it, it can just make you feel even worse. it will get better, keep taking the iron, but have regular check ups so you don't go overboard:) take care
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.